# SDR UIEA2018051600902

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,955 hours, 10,305 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE.   PERFORMED AN OPS CHECK IAW AMM 26-10-00. NO DEFECTS NOTED.  PERFORMED FIM 26-11 TREE 806,  SYSTEM CHECKED OK.
